# SDR AALA201908069021

- Difficulty date: August 4, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 55,812 hours, 32,505 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3799
- Condition: Leaking
- Location: Aft
- Part time: 27,631 hours, 17,582 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS MUSTY ODOR IN CABIN AND COCKPIT WITH EXTERNAL AIR OR WITH AIRCRAFT A/C SYSTEM ON GROUND AND IN FLIGHT. MAINTENANCE DETERMIND THE SOURCE TO BE FROM THE APU.   MAINTENANCE REPORTS AFTER FURTHER BURNOUT AND INSPECTION IAW JOB CARD 26L00021004, FOUND CABIN ODOR TO CLEAR AND APU OK FOR SERVICE. COMPLETED JOB CARD 26L00021004 AS REQUIRED. NO LEAKS OR DEFECTS NOTED.
